The Doctor. run a test for me and say I have HP bacteria, he gave me amoxicillin 1000 twice a day and clarithromyc
twice a day, and aciphex one time I start the aciphex before the antibiotics and I have side affect of hunger and pain in my apper stomach do you think is because of the aciphex and can I stop it and be only on the antibiotics?
and is HP cure? what ather things I should be concern with that, and after I will finish the mediction how can I know if I am cure of that HP,can I just do blood test or I need to do pt again, the test with the tube.
I agree with the antibiotic choices, but I am not aware that it can lead to the side effect of hunger.
In general, the treatment regimen will have a cure rate above 85-90 percent. If the symptoms persist despite antibiotics, there are other regimens that you can consider.
In terms of tests to determine if the H Pylori has been eradicated, the breath test would be the appropriate test. The blood test will stay positive, and thus, cannot be used to see whether it has been appropriately treated.
These questions can be discussed with your personal physician.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.